# SDR DALA2018040302215

- Difficulty date: April 1, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 75,513 hours, 19,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMING LEVER HARD TO OPERATE.  ARMING LEVER GETS STUCK HALFWAY.   REMOVED FOD FROM GRIT BAR SLOT. OPS CHECKED GOOD.
